# SDR QXEA9900557

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- System (JASC): 5530 · Vertical Stabilizer
- Part: Shroud
- Condition: Dented
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - VERTICAL STABILIZER RIGHT-HAND TRAILING EDGE SHROUD BETWEEN RIB 8 AND RIB 9 DENTED.  REPAIRED IAW DASH 8 RD 8-555-718.
